# SDR FDEA201408042048

- Difficulty date: August 4, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1667
- Condition: Chafed
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT UPPER TE FOUND CHAFED.  REPAIRED IAW SRM 51-  21-01 VOLUME II REVISION 101. 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 122.
